Translator Disclaimer
2011 Paires de structures de contact sur les variétés de dimension trois
Vincent Colin, Sebastião Firmo
Algebr. Geom. Topol. 11(5): 2627-2653 (2011). DOI: 10.2140/agt.2011.11.2627

Abstract

On introduit une notion de paire positive de structures de contact sur les variétés de dimension trois qui généralise celle de Eliashberg et Thurston [Confoliations, Univ. Lecture Series 13, Amer. Math. Soc. (1998)] et Mitsumatsu [Ann. Inst. Fourier (Grenoble) 45 (1995) 1407–1421 ; Foliations : geometry and dynamics (Warsaw, 2000) World Sci. Publ., River Edge, NJ (2002) 75–125]. Une telle paire “normale” donne naissance à un champ de plans continu et localement intégrable λ. On montre que si λ est uniquement intégrable et si les structures de contact sont tendues, alors le feuilletage intégral de λ est sans composante de Reeb d’âme homologue à zéro. De plus, dans ce cas, la variété ambiante porte un feuilletage sans composante de Reeb. On démontre également un théorème de stabilité “à la Reeb” pour les paires positives de structures tendues.

We introduce the notion of a positive pair of contact structures of a three dimensional manifold which generalises that of Eliashberg, Thurston and Mitsumatsu. A normal such pair gives rise to a continuous, locally integrable plane field λ. We show that if lambda is uniquely integrable and if the contact structures are tight then the integral foliation of λ has no Reeb component whose core is homologous to zero. Moreover, in this case, the ambient manifold carries a foliation without a Reeb component. We also show a Reeb stability theorem for positive pairs of tight structures.

Citation

Download Citation

Vincent Colin. Sebastião Firmo. "Paires de structures de contact sur les variétés de dimension trois." Algebr. Geom. Topol. 11 (5) 2627 - 2653, 2011. https://doi.org/10.2140/agt.2011.11.2627

Information

Received: 2 June 2009; Accepted: 25 July 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1234.57019
MathSciNet: MR2836297
Digital Object Identifier: 10.2140/agt.2011.11.2627

Subjects:
Primary: 57M50, 57R17, 57R30

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.11 • No. 5 • 2011
MSP
Back to Top